MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INVIVE; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V172
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Syncope (1610); No Code Available (3191); Syncope/Fainting (4411)
Date of Event 01/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This device was not returned as our records indicate it was retained by the explanting hospital.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) had entered safety mode, and the associated codes were 0x40, 0x0, 0x0.The patient presented to the emergency room (er) due to syncope.Additional information received indicated that this crt-p exhibited oversensing and pacing inhibition with greater than two seconds of asystole.This crt-p was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device was not returned as our records indicate it was retained by the explanting hospital.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVIVE
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11234100
Report Number2124215-2021-02323
Device Sequence Number3859681
Product Code NKE
UDI-Device Identifier00802526536625
UDI-Public00802526536625
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/18/2014
Device Model NumberV172
Device Catalogue NumberV172
Device Lot Number100620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age82 YR